Help! I can't cry

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kisses_from_cat
Regular Member


Date Joined Sep 2006
Total Posts : 36
   Posted 10/12/2007 9:53 AM (GMT -7)   
Ever since I started Prozac, I havent been able to cry.  And lately i've been feeling moderately depressed again and am so frustrated with this.  I sit on my bed hoping the tears will come.  Does this sound stupid?  I'm even tempted to stop taking my meds for a few days... this is such an awful feeling..  I can't get these emotions out of me.  It feels like theyre trapped.  I really don't want to start self harming again.  but im desperate to get these emotions out of me! 
Borderline Personality Disorder
Major depression
 
Meds: 20mg prozac, 300mg Welbutrin, 2mg respiridone


floralie16
Regular Member


Date Joined Oct 2007
Total Posts : 26
   Posted 10/12/2007 10:13 AM (GMT -7)   
I feel your pain, sorta. I cant stop crying and I would give almost anything to turn off the water works. I have to force myself to hold the tears back!! I'm new to the whole depression and medication game, so I cant really give advice on what to do. But, from other people's posts that I've read, i'm going to say that you need to call your doc and tell him the trouble you are having. And please, dont hurt yourself. It would probably make me cry, and believe you me, i'm crying enough for the whole board right now.

I wish I could help more.
~Mommy To~
~Haley Elizabeth, age 6~
~And~
~Dillon Thomas, age 1~
 
When life hands you limes- get a bottle of tequilla, make margaritas, and call me over!!
 
 
 
 
 


andrew1948
Regular Member


Date Joined Sep 2007
Total Posts : 97
   Posted 10/12/2007 10:15 AM (GMT -7)   
You need to see a doctor as soon as possible. You are getting into some trouble and need help. And do not harm yourself, that will not cure the problem.

Don't forget to pray.. maybe that will help
successful with herbal, vitamins and minerals


djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 10/12/2007 10:49 AM (GMT -7)   

Hi there,

My advice is to see your doctor as soon as possible. I would definately recommend against stopping your meds for a few days as the levels that you have built up in your system will fall and you will probably feel pretty bad when you go back on them. See your doctor and see what he/she says. It may be a case of changing your dosage or the med itself.

Darren


Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/12/2007 1:21 PM (GMT -7)   

Hello,

I am sorry this is happening to you. A side effect of Prozac is loss of emotional feelings. I too recommend that you see your physician ASAP and please do not harm your self. If you feel like you are going to do something hurtful please call someone immediately, or present to the ER.

There are many other meds to choose from and of course you want to have feelings not block out all your feelings but I agree to talk with your Physician before discontinuing the medication.

Gentle Hugs to you.

 


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 10/13/2007 5:19 AM (GMT -7)   
Cat

I too took Prozac and had no feelings at all. When my mother in law passed away I could not shed one tear,that was it. I went to the doctor and got something else.
Please be careful and contact your doctor right away.
Please do not harm yourself,you are much too special to do that ok?

Keep us posted Cat,we are all very worried about you.

Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Lexapro,Zyban,Buspar,Clonazepam

Have been med free for 2 years now.

www.healingwell.com/donate



How can you talk without a brain?

I dunno...but alot of people talk without a brain don't they?

Dorthy and the Scarecrow-Wizard of Oz


kisses_from_cat
Regular Member


Date Joined Sep 2006
Total Posts : 36
   Posted 10/13/2007 2:48 PM (GMT -7)   
Ok.. I'm going to call monday to make an appointment with my psychiatrist. It could go one of two ways...I have been feeling down lately... so he might want to raise my dose...which might help... or i could get off prozac and try another AD so i can feel more...but it took me three months to finally find an antidepresant to work for me. I don't want to go through that again...But all i want right now is to just be able to cry.
I can't believe u couldnt cry when your mother in law died. thats so frustrating. i only have everyday set backs and im already frustrated.
Why do antidepressants have to be so complicated. (probably because depression is complicated)
I havent harmed myself in two weeks...so thats an improvement..im just worried if my depression starts to get worse again i'll fall back into the same patterns. Whats worth more... being free to feel or being free from depression?
Borderline Personality Disorder
Major depression
 
Meds: 20mg prozac, 300mg Welbutrin, 2mg respiridone


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 10/15/2007 5:23 AM (GMT -7)   
Hi Cat
Please keep us posted on your doctor's appt. I understand your frustration,but since depression is so complicated the meds have to be too I guess.
It is very frustrating when you can't cry,first it seems that we cry all of the time for no reason and then nothing..


Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Lexapro,Zyban,Buspar,Clonazepam

Have been med free for 2 years now.

www.healingwell.com/donate



How can you talk without a brain?

I dunno...but alot of people talk without a brain don't they?

Dorthy and the Scarecrow-Wizard of Oz

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 9:48 PM (GMT -7)
There are a total of 2,731,950 posts in 300,977 threads.
View Active Threads


Who's Online
This forum has 151137 registered members. Please welcome our newest member, Country girl2.
264 Guest(s), 2 Registered Member(s) are currently online.  Details
NewspaperLover, cilly


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer